I am afraid to take the Xanax or Klonopin due to possible benzo addiction after. Hot showers have been helping bSo... it has been a rough 24 hours to say the least. I am afraid to take the Xanax due to possible benzo addiction. Hot showers have been helping but the joint and muscle pain is so intense. Also have a bad headache. Does anyone have other suggestions? I have been taking potassium and a multi-vitamin. What about foods or other supplements? I have all the ones for the Thomas recipe. Any advice please!
Just hang in there Mr. Fuzzyface. Remember this won't last forever, this too shall pass. If you take the xanax only as needed and stop taking as soon as you are over the hump, you really should be fine. I know you are miserable but you will get better soon. I'll be praying for ya!!
Hi Mr. Fuzzy Face,
CONGRATULATIONS first and foremost!! If you are having a difficult time sleeping, try Benadryl. But don't mix it with benzos.
I must agree with Laurie on the benzo thing, just take what you really need for now, and taper off quickly when WD is over. And YES SIR, WD is hellish indeed!! Been there, cold turkey and it was unpleasant to say the least!
I kept a withdrawal journal, and listed every horrible symptom I had. I recommend this, because if you are ever tempted again (either recreationally or for chronic pain, but chronic pain is an entirely different subject) you can whip out your journal and read about your lovely experience of withdrawal.
Also, are you perspiring like Secretariat at the Kentucky Derby? Yawning, sneezing, nightmares, and goose bumps, have a fever? If you list any and all symptoms I may be able to offer a bit of advice on specific symptoms.
Just ask me, I am an open book about my oh so exciting WD experience.
Best wishes to you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2010 • 4 answers
Is there anything that someone can take to relieve symptoms of opiate withdrawal? In particular the?
Posted 6 Jan 2011 • 3 answers
Posted 11 Jul 2011 • 1 answer
Posted 31 Jan 2012 • 8 answers
Posted 25 May 2015 • 1 answer